# SDR UALA2012081304362

- Difficulty date: August 12, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 62,413 hours, 21,875 cycles
- Engine: Pwa PW2037
- Engine time: 65,245 hours, 23,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION, RETURNED TO FIELD.  FOUND SMALL METAL PARTICLES IN TAIL PIPE AND ABNORMAL NOISE DURING SHUTDOWN.   REPLACED ENGINE.
